# SDR AALA006028

- Difficulty date: February 8, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 803925
- Condition: Inoperative
- Location: Row 15 - 18
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX - EMERGENCY LIGHTS AT ROW 15-19 AT SEATS ARE INOPERATIVE.  REPLACED BATTERY PACK AT LEFT OVERWING DOOR.  EMERGENCY LIGHTS AT ROWS 15-18.  OPS CHECK OK.  (M)
